Please use this identifier to cite or link to this item: http://hdl.handle.net/1822/9725

TitleA class of stationary nonlinear Maxwell systems
Author(s)Miranda, Fernando
Rodrigues, José Francisco
Santos, Lisa
KeywordsElectromagnetostatic problems
Variational methods
Variational inequalities
Superconductivity models
Issue date2009
PublisherWorld Scientific Publishing
JournalMathematical Models and Methods in Applied Sciences
Citation"Mathematical Models and Methods in Applied Sciences". ISSN 0218-2025. 19:10 (2009) 1883-1905.
Abstract(s)We study a new class of electromagnetostatic problems in the variational framework of the subspace of $W^{1,p}(\Omega)^3$ of vector functions with zero divergence and zero normal trace, for $p>6/5$, in smooth, bounded and simply connected domains $\Omega$ of $\mathbb R^3$. We prove a Poincaré-Friedrichs type inequality and we obtain the existence of steady-state solutions for an electromagnetic induction heating problem and for a quasi-variational inequality modelling a critical state generalized problem for type-II superconductors.
TypeArticle
URIhttp://hdl.handle.net/1822/9725
DOI10.1142/S0218202509003966
ISSN0218-2025
1793-6314
Publisher versionwww.worldscinet.com/m3as
Peer-Reviewedyes
AccessOpen access
Appears in Collections:CMAT - Artigos em revistas com arbitragem / Papers in peer review journals

Files in This Item:
File Description SizeFormat 
fm_ls_jfr_RepositoriUM.pdf376,23 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID